A modified chi squared approach for fitting Weibull models to synthetic life tables

D. H. Freeman, J. L. Freeman, G. G. Koch

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Scopus citations
Original languageEnglish (US)
Title of host publicationBIOM. Z.
Pages29-40
Number of pages12
Volume20
Edition1
StatePublished - 1978
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Freeman, D. H., Freeman, J. L., & Koch, G. G. (1978). A modified chi squared approach for fitting Weibull models to synthetic life tables. In BIOM. Z. (1 ed., Vol. 20, pp. 29-40)